# SDR SWAA2024022053548

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 709 hours, 390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLASHLIGHT IN GALLEY ON THE CAPT SIDE INOP<[01] R&R FLASHLIGHT AND BATTERY PER AMM 25-64-00 OP CK GOOD. FLASHLIGHT REQ SAFETY SEAL. OK TO CONT PER MEL 25-64-02B AUTH #180403;[02] INSTALLED FLASHLIGHT SEAL IAW AMM 25-64-00-200-801-MAX-01.
